# SDR CA050519007

- Difficulty date: April 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,867 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 770231
- Condition: Burned
- Location: Psu
- Part time: 31,028 hours, 35,219 cycles
- Component: Psu, Dhav
- Component part number: 10141811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC WAS IN FOR FMS INSTALLATION, CONNECTOR FWD OF FIRST LT PSU WAS DISCOVERED BURNED UP, ALONG WITH WIRE SPLICES IN SYS. THIS CONNECTOR IS MAIN PWR FEED FOR ALL OF PSU ON THAT SIDE OF AC, WASN'T JUST ONE PSU AT FAULT.  CONNECTOR WAS REPLACED, RETERMINATED WIRES IAW SB.  SYSTEM FUNCTION,  OPS TEST WERE CARRIED OUT, SYS WAS DEEMED SERVICEABLE. THESE CONNECTORS ARE PART OF THE MOD8/2924 AND WAS CARRIED AS AD.  MFG WAS CONTACTED, THEY ARE AWARE OF SITUATION AS IT HAD BEEN PREVIOUSLY REPORTED.  THIS CONNECTOR HAD ONE OF ITS LOCKING CLIPS BROKEN OFF, SUSPECT THAT THIS MAY HAVE BEEN CONTRIBUTING FACTOR IN THIS INCIDENT.
